MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0010FAA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, the surgical team used a new perforator cutter which became damaged during use.It was reported there was no patient impact.
 
Additional Manufacturer Narrative
Additional information details: analysis was not performed because the device was not returned.The most likely cause of failure might be due to poor fit in the craniotome, coupling not compatible with hudson coupling and torque force when removing the easy drill.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR  09980-390
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR   09980-390
Manufacturer Contact
natalia matos
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980--390
BR   09980-390
22713209
MDR Report Key23665357
Report Number1625507-2025-02342
Device Sequence Number18742309
Product Code HBF
UDI-Device Identifier07898959543593
UDI-Public(01)07898959543593(17)271202(10)3109/23
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM0010FAA
Device Catalogue NumberDM0010FAA
Device Lot Number3109/23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown